# SDR MASA200400657

- Difficulty date: November 27, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 10,209 hours, 9,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2693 CLT-LIT.  ROW 1 AND 2 EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED THE CONNECTION AND RETURNED THE AIRCRAFT TO SERVICE.
